# SDR SWAA2020093010477

- Difficulty date: August 22, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5210
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FLIGHT DECK FLOOR STRUCTURE UNDER PANEL 211AF WITH CORROSION ON UPPER SURFACE OF INTERCOSTAL SUPPORT CHANNEL AT BL-0 FROM BS 259.5 TO BS 270.  REMOVED AND REPLACED INTERCOSTAL SUPPORT CHANNEL AT FLIGHT DECK FLOOR UNDER PANEL NR 211AF BL-0 FROM BS 259.5 TO BS 270, PER REF B737-700 SRM 51-40-02-0G-0; B737-700 SRM 51-40-05-0G-0 AND DWG 141A5210.
